# SDR UPS203374

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON TOP AND BOTTOM OF SEAT TRACK FLANGE AROUND NUTPLATE HOLES AT STA 620 TO 640, 680 TO 710, BL 0, WL 208.  INSTALLED FABRICATED PARTS IAW SRM 53-10-5, 51-10-2.
